Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 4, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Feb 3, 2016, 4:19 AM EST for 6 counties in Tennessee. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2016, 4:19 AM EST (09:19 UTC)
- Expired
- Feb 3, 2016, 5:00 AM EST
- In force
- 41 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, TN, Blount County, TN, Knox County, TN, Loudon County, TN, Monroe County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 89 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 4:40 AM EST | TSTM WND DMG | Fairview, TN | SEVERAL TREES DOWN NEAR THE CITY OF FAIRVIEW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 479 m²/s²
- 0-3 km storm-relative helicity
- 645 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
264
WUUS54 KMRX 030919
SVRMRX
TNC001-009-093-105-123-145-031000-
/O.NEW.KMRX.SV.W.0004.160203T0919Z-160203T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
419 AM EST WED FEB 3 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KNOX COUNTY IN EAST TENNESSEE...
NORTHWESTERN BLOUNT COUNTY IN EAST TENNESSEE...
ANDERSON COUNTY IN EAST TENNESSEE...
ROANE COUNTY IN EAST TENNESSEE...
LOUDON COUNTY IN EAST TENNESSEE...
NORTHWESTERN MONROE COUNTY IN EAST TENNESSEE...
* UNTIL 500 AM EST
* AT 417 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF SWEETWATER...MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED AND REPORTS OF DOWNED TREES ACROSS RHEA
COUNTY.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...MARYVILLE...CLINTON...LENOIR CITY...
ALCOA...KINGSTON...SWEETWATER...ROCKWOOD...LOUDON...FARRAGUT...
OLIVER SPRINGS...LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...
MIDTOWN...FAIRVIEW...HARRIMAN...HALLS AND LAKE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3561 8454 3563 8452 3564 8462 3571 8462
3573 8464 3570 8467 3582 8479 3595 8460
3600 8441 3605 8434 3609 8437 3623 8411
3623 8407 3627 8403 3592 8374 3592 8375
3589 8379 3582 8376 3554 8448
TIME...MOT...LOC 0917Z 237DEG 56KT 3570 8463
HAIL...<.75IN
WIND...60MPH
$$
DH1 follow-up statement
159
WWUS54 KMRX 030947
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
447 AM EST WED FEB 3 2016
TNC001-009-093-105-123-145-031000-
/O.CON.KMRX.SV.W.0004.000000T0000Z-160203T1000Z/
KNOX TN-BLOUNT TN-ANDERSON TN-ROANE TN-LOUDON TN-MONROE TN-
447 AM EST WED FEB 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR KNOX...NORTHWESTERN BLOUNT...ANDERSON...EASTERN ROANE...LOUDON
AND NORTHWESTERN MONROE COUNTIES...
AT 447 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR FARRAGUT...OR
NEAR OAK RIDGE...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...MARYVILLE...CLINTON...LENOIR CITY...ALCOA...
KINGSTON...SWEETWATER...LOUDON...FARRAGUT...OLIVER SPRINGS...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...HALLS...LAKE CITY...
NORRIS...GREENBACK...FRIENDSVILLE AND PHILADELPHIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3561 8454 3563 8452 3567 8455 3575 8452
3578 8450 3582 8450 3585 8446 3593 8441
3600 8441 3605 8434 3609 8437 3623 8411
3623 8407 3627 8403 3592 8374 3592 8375
3589 8379 3582 8376 3554 8448
TIME...MOT...LOC 0947Z 235DEG 50KT 3593 8421
HAIL...<.75IN
WIND...60MPH
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 4:17 AM EST, 2 minutes earlier.
Area forecast discussion, Feb 3, 4:17 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
417 AM EST WED FEB 3 2016
.SHORT TERM...(TODAY AND TONIGHT)...A COLD FRONT WAS MOVING INTO
THE MIDDLE TN REGION EARLY THIS MORNING. OUT AHEAD OF IT RAIN
SHOWERS AND ISOLATED THUNDERSTORMS WERE MOVING ACROSS EAST TN AND
SURROUNDING AREAS. STRONG WINDS ALOFT AND LIFT AHEAD OF THE FRONT
WAS ENHANCING THE SHOWER AND THUNDERSTORM ACTIVITY IN WESTERN
SECTIONS OF THE FORECAST AREA PRODUCING STRONG WIND GUSTS ALONG A
LINE OF THUNDERSTORMS MOVING ACROSS THE PLATEAU AND TOWARDS THE
SOUTHERN VALLEY. LOCALLY HEAVY RAINFALL AMOUNTS OF UP TO ONE INCH
PER HOUR WAS CAUSING SOME LOCALIZED FLOODING OVER THE SOUTHERN
PLATEAU. ALSO HIGHER WINDS MAY BE CAUSING LOCALIZED WIND DAMAGE
TOO. THE THREAT FOR SEVERE STORMS AND FLOODING WILL LAST A FEW
MORE HOURS THEN DECREASE AS THE UPPER LEVEL SUPPORT SHIFTS NORTH
AND NORTH EAST. AT THE SURFACE A DEEP SURFACE LOW WAS OVER MI THIS
MORNING WITH A STRONG COLD FRONT EXTENDING SOUTH INTO MIDDLE TN. A
STRONG PRESSURE GRADIENT EXISTED BETWEEN THIS LOW AND HIGH PRESSURE
OVER THE SOUTHEAST US COAST. THE GRADIENT WAS STARTING TO RELAX
OVER WESTERN SECTIONS OF THE FORECAST AREA AS THE FRONT APPROACHED
BUT WAS STILL STRONG IN THE EAST. A WIND ADVISORY AND HIGH WIND
WARNING REMAINS IN EFFECT UNTIL 15Z. STRONG WINDS WILL STILL BE
POSSIBLE JUST AHEAD OF THE FRONT WITH AN ORGANIZED AREA OF SHOWERS
AND STORMS AS THEY MOVE FROM THE PLATEAU EAST TOWARD THE MOUNTAINS
THIS MORNING.
TEMPERATURES WERE VERY MILD FOR THIS TIME OF YEAR EARLY THIS
MORNING AS SOUTH TO SOUTHEAST WINDS KEPT THE ATMOSPHERE WELL
MIXED. THEY RANGED FROM THE MID 50S TO MID 60S. TEMPERATURES WILL
RISE ONLY SLIGHTLY AHEAD OF THE FRONT THIS MORNING. TEMPERATURES
WILL STEADY OUT LATER TODAY AS THE SHOWERS DECREASE AS THEY MOVE
SLOWLY EAST. TEMPERATURES WILL LIKELY FALL IN THE AFTERNOON AS COLD
AIR ADVECTION BEGINS BEHIND THE FRONT. EXPECT GRADUAL CLEARING
TONIGHT BEHIND COLD FRONT WITH TEMPERATURES FALLING INTO THE MID
30S.
.LONG TERM...(THURSDAY THROUGH TUESDAY)...
THE BEGINNING OF THE LONG-TERM FORECAST WILL FEATURE COLD AIR
ADVECTION MOVING IN BEHIND THE FRONT. MOSTLY SUNNY SKIES WILL RETURN
BUT TEMPERATURES WILL BE NEAR NORMAL VALUES WITH HIGHS IN THE 40S
ACROSS MOST OF THE AREA. ANOTHER UPPER LEVEL TROUGH MOVES IN LATE
THURSDAY INTO EARLY FRIDAY BUT THE PW VALUES WILL BE AROUND 0.1-0.2
INCHES...WHICH IS NEAR THE MINIMAL VALUE FOR EARLY FEBRUARY.
THEREFORE...NOT EXPECTING ANY PRECIPITATION FROM THIS UPPER LEVEL
SYSTEM. WITH THIS DRY AIR IN PLACE...THURSDAY NIGHT SHOULD BE MOSTLY
CLEAR WITH LIGHT WINDS AS SURFACE HIGH PRESSURE MOVES OVER THE AREA.
THIS WILL ALLOW FOR IDEAL RADIATIONAL COOLING CONDITIONS WITH
TEMPERATURES DROPPING DOWN INTO THE 20S AREAWIDE. HIGH PRESSURE AT
THE SURFACE AND ABNORMALLY LOW PW VALUES WILL KEEP THINGS DRY INTO
THE WEEKEND. MODELS INDICATE A DEEP CLOSED LOW PIVOTING ACROSS THE
SOUTHEASTERN U.S. SATURDAY INTO SUNDAY. A LOW PRESSURE DEVELOPS OFF
THE CAROLINA COAST AND THE PRECIPITATION FROM THIS SYSTEM WILL
REMAIN WELL OFF TO THE EAST.
BIG CHANGES ARE IN STORE FOR THE BEGINNING OF THE WORK WEEK AS A
TROUGH RACES QUICKLY OUT OF THE NORTHERN PLAINS INTO THE TENNESSEE
VALLEY. COLD AIR WILL SPILL DOWN FROM CANADA WITH THIS SYSTEM. UPPER
LEVEL HEIGHTS WILL DECREASE SIGNIFICANTLY AS THE LOW CLOSES OFF
ACROSS THE AREA WITH MULTIPLE SHORTWAVE TROUGHS ROTATING THROUGH THE
MAIN LOW EARLY NEXT WEEK. MODELS INDICATE A SURFACE LOW MOVING
THROUGH THE AREA ON MONDAY AS TEMPERATURES BEGIN TO COOL DOWN WITH
THE COLDER AIR ALOFT. MOISTURE WILL SPREAD FROM WEST TO EAST DURING
THE DAY WITH TEMPERATURES COOLING. FOR NOW...IT APPEARS IT WILL
MAINLY BE A MIX OF RAIN/SNOW IN THE VALLEY THROUGHOUT MUCH OF THE
DAY WITH SNOW IN THE HIGHER TERRAIN. THE FREEZING LEVEL WILL BE
AROUND 2-3 KFT AND THIS IS WHY THERE WILL BE A MIXTURE OF RAIN/SNOW
IN THE VALLEY. BASED ON CURRENT MODEL SOUNDINGS...NOT SEEING ANY
INDICATION OF ANY OTHER PRECIP. TYPE OTHER THAN RAIN OR SNOW. THE
ATMOSPHERE CONTINUES TO COOL MONDAY AFTERNOON AND BASED ON CURRENT
GUIDANCE EXPECT THIS IS WHEN ALL LOCATIONS WILL TRANSITIONS TO SNOW.
THE GFS IS SHOWING SOME RATHER IMPRESSIVE LAPSE RATES MONDAY
AFTERNOON INTO TUESDAY MORNING WITH 850-500 MB LAPSE RATES OF 6.5-
7.5 C/KM. IS THIS WHERE TO VERIFY...THERE WOULD BE SOME HEAVIER
BURST OF SNOW. MODELS INDICATE ANOTHER SHORTWAVE TROUGH MOVING
THROUGH TUESDAY THAT COULD BRING ANOTHER ROUND OF SNOW AS A SURFACE
LOW TRACKS UP THE EAST COAST. IT IS STILL TOO EARLY TO GET SPECIFIC
BUT BASED ON THE LATEST MODELS...IT APPEARS A GOOD 2-4 INCH SNOWFALL
ACROSS THE AREA WITH HIGHER AMOUNTS IN THE MOUNTAINS. SNOW BEGINS TO
TAPER OFF FROM SOUTHWEST TO NORTHEAST TUESDAY NIGHT INTO WEDNESDAY.
PLEASE STAY TUNED TO THE LATEST FORECAST AS THERE ARE STILL MANY
MODEL RUNS TO COME BETWEEN NOW AND MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 64 35 49 28 / 90 10 0 0
KNOXVILLE MCGHEE TYSON AIRPORT, TN 65 35 45 25 / 90 10 10 0
OAK RIDGE, TN 64 35 45 26 / 80 10 0 0
TRI CITIES AIRPORT, TN 62 35 44 24 / 100 10 10 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR CHEROKEE-CLAY.
TN...HIGH WIND WARNING UNTIL 10 AM EST THIS MORNING FOR BLOUNT SMOKY
MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY
MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-SOUTHEAST
MONROE-UNICOI.
WIND ADVISORY UNTIL 10 AM EST /9 AM CST/ THIS MORNING FOR
ANDERSON-BLEDSOE-BRADLEY-CAMPBELL-CLAIBORNE-EAST POLK-
GRAINGER-HAMBLEN-HAMILTON-HANCOCK-HAWKINS-JEFFERSON-KNOX-
LOUDON-MARION-MCMINN-MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-
NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST
MONROE-RHEA-ROANE-SCOTT TN-SEQUATCHIE-SULLIVAN-UNION-
WASHINGTON TN-WEST POLK.
VA...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR LEE-RUSSELL-SCOTT-
WASHINGTON-WISE.
&&
TD/MAHazardous weather outlook, Feb 2, 5:28 PM EST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 528 PM EST TUE FEB 2 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-032230- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 528 PM EST TUE FEB 2 2016 /428 PM CST TUE FEB 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TONIGHT... A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. VERY STRONG SUSTAINED WINDS OF 35 TO 50 MPH SEEING GUSTS UP TO 60 TO 70 MPH AT TIMES OVERNIGHT ALONG THE EAST TENNESSEE MOUNTAINS AND SURROUNDING FOOTHILLS. STRONG AND GUSTY WINDS OF 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED OVER MOST VALLEY LOCATIONS IN THE AREA. A WIND ADVISORY IS IN EFFECT FOR THE VALLEY...AND A HIGH WIND WARNING FOR THE EAST TENNESSEE MOUNTAINS. A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE INTO THE AREA DURING THE OVERNIGHT HOURS. THE OVERALL SEVERE WEATHER THREAT WILL BE MARGINAL. HOWEVER...STRONG GUSTY WINDS WILL BE THE MAIN THREAT...AND FLASH FLOODING MAY OCCUR IF STORMS REPEATEDLY TRACK OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... VERY STRONG WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH IN THE MOUNTAINS...AND BREEZY WINDS OF 15 TO 30 MPH IN THE VALLEY WILL SUBSIDE BY LATE MORNING AND EARLY AFTERNOON AS THE STORM SYSTEM PULLS AWAY FROM THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Local storm report, Feb 3, 1:02 AM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
102 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM NON-TSTM WND DMG 4 N CANEY BRANCH 36.10N 82.99W
02/02/2016 GREENE TN BROADCAST MEDIA
PORCH BLOWN OFF A MOBILE HOME.
&&
DHLocal storm report, Feb 3, 1:05 AM EST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
105 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM NON-TSTM WND GST S SEVIERVILLE 35.89N 83.58W
02/02/2016 M78 MPH SEVIER TN MESONET
COVE MOUNTAIN OBSERVED A WIND GUSTS TO 78 MPH.
&&
DHLocal storm report, Feb 3, 1:07 AM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
107 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM NON-TSTM WND GST CAMP CREEK 36.09N 82.77W
02/02/2016 M64 MPH GREENE TN MESONET
CAMP CREEK MET TOWER MEASURED A WIND GUSTS UP TO 64 MPH.
&&
DHSpecial weather statement, Feb 3, 3:00 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
200 AM CST WED FEB 3 2016
TNZ081-082-030845-
BLEDSOE TN-SEQUATCHIE TN-
200 AM CST WED FEB 3 2016
SIGNIFICANT WEATHER ADVISORY FOR BLEDSOE...AND SEQUATCHIE COUNTIES
UNTIL 245 AM CST...
AT 200 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF DUNLAP...MOVING NORTHEAST AT 65 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PIKEVILLE...MOUNT CREST...CAGLE...OLD CUMBERLAND AND MELVINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3555 8546 3557 8542 3572 8526 3576 8526
3577 8510 3576 8507 3577 8504 3575 8503
3577 8494 3576 8492 3573 8494 3540 8549
3541 8549 3541 8551 3542 8551 3543 8554
3549 8554 3553 8560
TIME...MOT...LOC 0800Z 229DEG 55KT 3549 8555
DHLocal storm report, Feb 3, 3:51 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND DMG 2 W PIKEVILLE 35.61N 85.23W
02/03/2016 BLEDSOE TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE PLATEAU.
&&
DHLocal storm report, Feb 3, 3:54 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
354 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM TSTM WND GST JASPER 35.06N 85.63W
02/03/2016 E60 MPH MARION TN LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT ESTIMATED 60 MPH WINDS AT JASPER
TENNESSEE.
&&
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:37 AM EST | Areal Flood Advisory | MRX | Hamilton, Marion, Sequatchie | 3 hr |
| Feb 3, 3:00 AM EST | Special Weather Statement | MRX | Bledsoe | 45 min |
| Feb 3, 3:05 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 40 min |
| Feb 3, 3:20 AM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 40 min |
| Feb 3, 3:45 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, McMinn, Meigs, Rhea, Sequatchie | 45 min |
| Feb 3, 3:52 AM EST | Flash Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Feb 3, 4:17 AM EST | Areal Flood Advisory | MRX | Meigs, Rhea | 3 hr |
| Feb 3, 4:56 AM EST | Special Weather Statement | MRX | Claiborne, Grainger, Jefferson, Knox, Union | 49 min |
| Feb 3, 5:06 AM EST | Special Weather Statement | MRX | Monroe, Polk | 39 min |
| Feb 3, 5:30 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more | 3 hr |
| Feb 3, 6:03 AM EST | Flash Flood Warning | MRX | Loudon | 3 hr |
| Feb 3, 6:08 AM EST | Areal Flood Advisory | MRX | Anderson, Blount, Knox, Sevier | 3 hr |
| Feb 3, 6:43 AM EST | Areal Flood Warning | MRX | Bledsoe, Sequatchie | 3 hr |
| Feb 3, 6:50 AM EST | Areal Flood Advisory | MRX | Claiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 3 more | 3 hr |
| Feb 3, 7:22 AM EST | River Flood Warning | MRX | Hamilton | 56 hr |
| Feb 3, 7:28 AM EST | Areal Flood Warning | MRX | Meigs, Rhea | 3 hr |
| Feb 3, 7:32 AM EST | Areal Flood Advisory | MRX | Carter, Hancock, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Feb 3, 8:23 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more | 3 hr |
| Feb 3, 8:53 AM EST | Areal Flood Advisory | MRX | Loudon | 3 hr |
| Feb 3, 9:16 AM EST | Areal Flood Advisory | MRX | Blount, Knox, Sevier | 3 hr |
| Feb 3, 9:46 AM EST | Areal Flood Advisory | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more | 3 hr |
| Feb 3, 10:29 AM EST | Areal Flood Advisory | MRX | Carter, Hancock, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Feb 3, 1:02 PM EST | River Flood Warning | MRX | Cocke, Jefferson | 30 hr |
| Feb 3, 1:02 PM EST | River Flood Warning | MRX | Cocke | 37 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.